What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Nov 30, 10:31 PM EST, 1 hour 42 minutes earlier.
Area forecast discussion, Nov 30, 10:31 PM EST, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
1031 PM EST Mon Nov 30 2020
.SYNOPSIS...
A strong low pressure will pass well to our west this evening
and tonight, bringing a period of strong to damaging wind gusts
along with heavy rain and localized street flooding. It remains
mild on Tuesday with a few left over showers possible, but not a
washout. More seasonable temperatures will return by Wednesday with mainly
dry weather persisting through Thursday. There is the potential for
a coastal storm by this weekend or early next week but whether that
comes to fruition remains uncertain.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
1015 PM Update...
As the 994 mb sfc low continues to lift north from the NY Tug
Hill Plateau into S Quebec, the heavier rain has also lifted
north into New Hampshire. The nose of the 70-80 kt 850 mb LLJ
is currently over Eastern MA and the Cape and Islands. We are
watching an area of convection just south of Eastern Long Island
and Block Island, and that could give Eastern MA another round
of heavier showers and even a rumble or two of thunder. This
could lead to localized poor drainage flooding, given that up to
2 inches of rain have already fallen but no significant issues
expected. Headlines wise, have taken down Wind Advisories over
Central MA/Northern CT and converted High Wind Warnings to Wind
Advisories over Eastern MA and RI. The rest of the night will be
very mild though with temperatures staying around 60F with the
cold front still well to the west.
PREVIOUS DISCUSSION...
630 pm update...
Warm sector has certainly arrived, with dewpoints and
temperatures as warm at 60 degrees as far north as Fitchburg.
These abnormally warm temperatures will stick around overnight
given the low's placement to our west. Winds continue to gust 40
to 60 mph with locally higher gusts, and the period of strongest
gusts will continue for the next 2-4 hours. Mesoanalysis
indicates 25 to 75 J/kg of 0-3 km MLCAPE edging into SW
Connecticut, right in line with where we see scattered
thunderstorms lifting north from Long Island and in western CT.
We still expect the main severe threat to remain to our south
this evening, but can't rule out an isolated thunderstorm
pulling down a particularly strong gust or two.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
Tuesday into Tuesday night oddly enough our shot of cold air aloft
comes from the southwest, as the low lifts north into Canada and
wraps sub 0C 850 mb air around it into Southern New England. Expect
one more day of warmer than average temps on Tuesday, however,
thanks to continued low level warm southerly flow. Given the warm
advection at the sfc and cold advection aloft, could see scattered
instability showers during the day on Tuesday. This also means winds
remain gusty as the jet overhead is much weaker, but more apt to mix
down. Winds will gust 25 to 30 mph. Temperatures finally make a
return to closer to normal by Tuesday night with lows falling into
the 30s.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Highlights...
* Dry with near seasonable temps for the rest of the week.
* "Potential" for a coastal low late next weekend.
Overview...
Closed low slowly lifts north into Canada through end of week,
keeping temperatures near more seasonable levels for early December.
We may see some rain/snow showers across interior Tue/Wed as series
of short waves rotate through region, but overall dry weather is
expected.
Large scale pattern should feature rising heights over Greenland and
trough centered over Great Lakes. As ridge builds downstream, models
try to close off another upper low somewhere over Northeast or off
coast. While this favors some sort of coastal low development, there
us obviously a lot of uncertainty in a Day 6-7 forecast, since a lot
of moving parts need to come together. Something we'll monitor over
next few days and expect to see usual wobbles in deterministic
solutions. A peek at ensemble member low positions shows not only a
lot of spread in track but in timing. Airmass in place ahead of
system doesn't seem to be unusually cold so this may very well favor
rain as opposed to snow, but all options are on table depending on
where upper low closes off (if it ends up doing that at all). Keep
in mind it's just as possible that low could end up passing far
offshore or not even develop at all!
&&
.AVIATION /03Z TUESDAY THROUGH SATURDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
00z Update...
Tonight...Moderate confidence.
MVFR to IFR conditions for all sites with showers, locally
heavy and embedded t-storms. Strong SSE wind gusts 40-50 kt is
expected to continue in the coastal plain along and SE of I-95
corridor for the next several hours, lingering over
Cape/Islands through about midnight. 25-40 kt gusts across
western MA and northern CT. LLWS expected too. Bulk of heavy
rain should exit by midnight, but locally heavy showers and
embedded t-storms may linger over Cape/Islands overnight.
Tuesday...Moderate confidence.
Mainly MVFR to localized IFR to start, trending MVFR to low VFR by
the afternoon. South winds turning SSW by the afternoon with gusts
up to 25 kt possible.
Tuesday Night: Mainly VFR, with localized MVFR possible.
Breezy. Slight chance SHRA.
KBOS TAF...Moderate confidence in the TAF.
KBDL TAF...Moderate confidence in the TAF.
Outlook /Wednesday through Saturday/...
Wednesday: Mainly VFR, with local MVFR possible. Breezy.
Wednesday Night through Friday: VFR. Breezy.
Friday Night: VFR. Breezy. Slight chance SHRA.
Saturday: VFR. Slight chance SHRA.
&&
.MARINE...
* Existing Storm Warnings have been downgraded to Gale
Warnings.
Gale Warnings for all waters as strong low level jet slowly moves
north from our waters. Southerly gusts up to 45 kt possible
with building seas to 12-16 ft over outer waters. Heavy
downpours and embedded thunderstorms will also reduce vsbys at
times. Winds comes down 25 to 30 kts on Tuesday with seas 10 to
13 ft. By Tuesday night winds and seas come down slowly.
Outlook /Wednesday through Saturday/...
Wednesday: Low risk for Small Craft Advisory winds with gusts
up to 25 kt. Rough seas up to 11 ft.
Wednesday Night: Moderate risk for Small Craft Advisory winds
with gusts up to 25 kt. Rough seas up to 10 ft.
Thursday: Low risk for Small Craft Advisory winds with gusts up
to 20 kt. Areas of rough seas.
Thursday Night: Winds less than 25 kt. Seas up to 5 ft.
Friday: Low risk for Small Craft Advisory winds with gusts up
to 20 kt. Seas up to 5 ft. Slight chance of rain showers.
Friday Night: Winds less than 25 kt. Seas up to 5 ft. Chance of
rain showers.
Saturday: Winds less than 25 kt. Seas up to 5 ft. Slight chance
of rain showers.
&&
.TIDES/COASTAL FLOODING...
Strong southerly winds late this afternoon and evening along
the south coast of MA/RI. Astronomical tides are fortunately
low, and it will likely take a 3+ ft surge to produce minor
coastal flooding along the south coast. Surge forecast around 2
ft but could get up to 3 ft in Narragansett Bay in a worst case
scenario due to channeling effect. This would result in very
minor flooding along portions of Narragansett Bay. However,
timing of highest surge may lag the high tide by a few hours. We
will continue to monitor this potential for the this evening
high tide cycle, but do not expect significant impacts.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...Wind Advisory until 7 AM EST Tuesday for MAZ007-016>024.
RI...Wind Advisory until 7 AM EST Tuesday for RIZ002>008.
MARINE...Gale Warning until 7 AM EST Tuesday for ANZ230>237-251.
Gale Warning until 1 PM EST Tuesday for ANZ250-254>256.
&&
SYNOPSIS...Frank/BW
NEAR TERM...BW/Chai
SHORT TERM...BW
LONG TERM...JWD
AVIATION...BW/JWD
MARINE...BW/JWD
TIDES/COASTAL FLOODING...Hazardous weather outlook, Nov 30, 4:22 PM EST, 7 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
422 PM EST Mon Nov 30 2020
CTZ002>004-MAZ004>006-009-011>015-026-RIZ001-012130-
Hartford CT-Tolland CT-Windham CT-Northern Worcester MA-
Central Middlesex MA-Western Essex MA-Western Hampden MA-
Eastern Hampden MA-Southern Worcester MA-Western Norfolk MA-
Southeast Middlesex MA-Suffolk MA-Northern Middlesex MA-
Northwest Providence RI-
422 PM EST Mon Nov 30 2020
...WIND ADVISORY IN EFFECT UNTIL 1 AM EST TUESDAY...
This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, northeastern Massachusetts,
western Massachusetts and northern Rhode Island.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MAZ002-003-008-010-NHZ011-012-015-012130-
Western Franklin MA-Eastern Franklin MA-Western Hampshire MA-
Eastern Hampshire MA-Cheshire-Eastern Hillsborough-
Western And Central Hillsborough-
422 PM EST Mon Nov 30 2020
This Hazardous Weather Outlook is for western Massachusetts, New
Hampshire and southern New Hampshire.
.DAY ONE...Tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MAZ007-016>024-RIZ002>008-012130-
Eastern Essex MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
422 PM EST Mon Nov 30 2020
...HIGH WIND WARNING IN EFFECT UNTIL 1 AM EST TUESDAY...
This Hazardous Weather Outlook is for eastern Massachusetts,
northeastern Massachusetts, southeastern Massachusetts, northern
Rhode Island and southern Rhode Island.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Wind Warning.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
ANZ231>237-250-251-254>256-012130-
Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay-
Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
422 PM EST Mon Nov 30 2020
...STORM WARNING IN EFFECT UNTIL 1 AM EST TUESDAY...
This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Storm Warning.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
ANZ230-012130-
Boston Harbor-
422 PM EST Mon Nov 30 2020
...GALE WARNING IN EFFECT UNTIL 1 AM EST TUESDAY...
This Hazardous Weather Outlook is for Massachusetts coastal waters.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo
For the latest updates...please visit our webpage at
www.weather.gov/boston
You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov
You can follow us on Twitter at
@NWSBoston
In the hours before
Special weather statement, Nov 30, 11:03 PM EST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
1103 PM EST Mon Nov 30 2020
MAZ005>007-013>021-RIZ001>008-010615-
Central Middlesex MA-Western Essex MA-Eastern Essex MA-
Western Norfolk MA-Southeast Middlesex MA-Suffolk MA-
Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA-
Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Northwest Providence RI-Southeast Providence RI-Western Kent RI-
Eastern Kent RI-Bristol RI-Washington RI-Newport RI-
Block Island RI-
Including the cities of Framingham, Lowell, Lawrence, Gloucester,
Foxborough, Norwood, Cambridge, Boston, Quincy, Taunton,
Brockton, Plymouth, Fall River, New Bedford, Mattapoisett,
Foster, Smithfield, Providence, Coventry, West Greenwich,
East Greenwich, Warwick, West Warwick, Bristol, Narragansett,
Westerly, Newport, and New Shoreham
1103 PM EST Mon Nov 30 2020
...HEAVY RAIN SHOWERS IN RHODE ISLAND AND EASTERN MASSACHUSETTS
MAY CAUSE STREET FLOODING THROUGH 1 AM...
At 11 PM, radar indicated a heavy showers and a rumble or two of
thunder spreading northward across Rhode Island. The area will be
overspreading the Boston metro area and much of eastern
Massachusetts before midnight. Brief torrential downpours may
cause localized flooding on roadways. An additional inch of rain
is likely in some areas by 1 AM.
The rain should shift east and gradually taper off overnight.
Motorists should slow down in heavy rain. Do not attempt to drive
through flooded roadways.
Field
Special weather statement, Nov 30, 11:09 PM EST, 1 hour 4 minutes before
Special Weather Statement...CORRECTED
National Weather Service Boston/Norton MA
1109 PM EST Mon Nov 30 2020
MAZ005>007-013>021-RIZ001>008-010615-
Central Middlesex MA-Western Essex MA-Eastern Essex MA-
Western Norfolk MA-Southeast Middlesex MA-Suffolk MA-
Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA-
Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Northwest Providence RI-Southeast Providence RI-Western Kent RI-
Eastern Kent RI-Bristol RI-Washington RI-Newport RI-
Block Island RI-
Including the cities of Framingham, Lowell, Lawrence, Gloucester,
Foxborough, Norwood, Cambridge, Boston, Quincy, Taunton,
Brockton, Plymouth, Fall River, New Bedford, Mattapoisett,
Foster, Smithfield, Providence, Coventry, West Greenwich,
East Greenwich, Warwick, West Warwick, Bristol, Narragansett,
Westerly, Newport, and New Shoreham
1109 PM EST Mon Nov 30 2020
...HEAVY RAIN SHOWERS IN RHODE ISLAND AND EASTERN MASSACHUSETTS
MAY CAUSE STREET FLOODING THROUGH 1 AM...
At 11 PM, radar indicated heavy showers and a rumble or two of
thunder spreading northward across Rhode Island. The area will be
overspreading the Boston metro area and much of eastern
Massachusetts before midnight. Brief torrential downpours may
cause localized flooding on roadways. An additional inch of rain
is likely in some areas by 1 AM.
The rain should shift east and gradually taper off overnight.
Motorists should slow down in heavy rain. Do not attempt to drive
through flooded roadways.
Field
Local storm report, Nov 30, 11:39 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
1139 PM EST MON NOV 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM NON-TSTM WND GST NEW SHOREHAM 41.15N 71.55W
11/30/2020 M58 MPH WASHINGTON RI MESONET
0204 PM NON-TSTM WND DMG SEEKONK 41.82N 71.33W
11/30/2020 BRISTOL MA AMATEUR RADIO
LARGE TREE DOWN IN THE ROAD ON COUNTY STREET AT OLNEY
STREET
0217 PM NON-TSTM WND DMG ANDOVER 42.66N 71.14W
11/30/2020 ESSEX MA AMATEUR RADIO
TREE DOWN ACROSS PLEASANT STREET
0227 PM NON-TSTM WND DMG REHOBOTH 41.83N 71.27W
11/30/2020 BRISTOL MA AMATEUR RADIO
TREE DOWN ON WIRES ON GORHAM STREET
0230 PM NON-TSTM WND DMG REHOBOTH 41.83N 71.27W
11/30/2020 BRISTOL MA AMATEUR RADIO
TREE DOWN ON WIRES IN THE ROADWAY ON GORHAM ST.
0232 PM NON-TSTM WND DMG ANDOVER 42.66N 71.14W
11/30/2020 ESSEX MA AMATEUR RADIO
TREE DOWN ACROSS PLEASANT ST.
0236 PM NON-TSTM WND GST NEW SHOREHAM 41.15N 71.55W
11/30/2020 M66 MPH WASHINGTON RI MESONET
0250 PM NON-TSTM WND GST WESTPORT 41.67N 71.10W
11/30/2020 E64 MPH BRISTOL MA AMATEUR RADIO
HORSENECK BEACH
0251 PM NON-TSTM WND GST TF GREEN AP 41.72N 71.43W
11/30/2020 M58 MPH KENT RI ASOS
0300 PM NON-TSTM WND DMG HARWICH 41.69N 70.07W
11/30/2020 BARNSTABLE MA AMATEUR RADIO
TREE ACROSS LOWER COUNTY ROAD
0300 PM NON-TSTM WND DMG BOURNE 41.73N 70.61W
11/30/2020 BARNSTABLE MA AMATEUR RADIO
TREE DOWN ON SHORE ROAD NEAR SUN CIRCLE
0306 PM NON-TSTM WND GST CONIMICUT LIGHT 41.72N 71.34W
11/30/2020 M67 MPH ANZ236 RI MARINE MESONET
0306 PM NON-TSTM WND DMG BELLINGHAM 42.09N 71.47W
11/30/2020 NORFOLK MA AMATEUR RADIO
LARGE TREE ACROSS CROSS ROAD
0306 PM NON-TSTM WND DMG NATICK 42.28N 71.35W
11/30/2020 MIDDLESEX MA AMATEUR RADIO
TREE ACROSS UNION STREET
0307 PM NON-TSTM WND DMG FOXBOROUGH 42.07N 71.25W
11/30/2020 NORFOLK MA AMATEUR RADIO
TREE ACROSS COOK ROAD
0307 PM NON-TSTM WND DMG MEDWAY 42.13N 71.40W
11/30/2020 NORFOLK MA AMATEUR RADIO
TREE ACROSS OLD SUMMER STREET
0308 PM NON-TSTM WND DMG ATTLEBORO 41.93N 71.30W
11/30/2020 BRISTOL MA AMATEUR RADIO
LARGE TREE DOWN AT MANCHESTER AND GARDEN STREETS
0313 PM NON-TSTM WND DMG RAYNHAM 41.93N 71.04W
11/30/2020 BRISTOL MA AMATEUR RADIO
TREE AND WIRES DOWN ON JACKSON DRIVE
0313 PM NON-TSTM WND DMG KINGSTON 42.00N 70.71W
11/30/2020 PLYMOUTH MA AMATEUR RADIO
TREE DOWN ON NOTTINGHAM ROAD
0316 PM NON-TSTM WND DMG MEDFORD 42.42N 71.11W
11/30/2020 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON HAMMOND PLACE
0318 PM NON-TSTM WND DMG DEDHAM 42.25N 71.18W
11/30/2020 NORFOLK MA AMATEUR RADIO
TREE BLOCKING HIGH STREET
0318 PM NON-TSTM WND DMG FRANKLIN 42.09N 71.39W
11/30/2020 NORFOLK MA AMATEUR RADIO
TREE ACROSS MAPLE STREET
0318 PM NON-TSTM WND DMG BROCKTON 42.08N 71.03W
11/30/2020 PLYMOUTH MA AMATEUR RADIO
TREE AND WIRES DOWN ON COURT STREET
0319 PM NON-TSTM WND DMG LEXINGTON 42.45N 71.23W
11/30/2020 MIDDLESEX MA AMATEUR RADIO
TREE ACROSS BASKIN ROAD
0319 PM NON-TSTM WND DMG WARWICK 41.70N 71.42W
11/30/2020 KENT RI AMATEUR RADIO
TREE BLOCKING HILLTOP DRIVE
0320 PM NON-TSTM WND DMG MARLBOROUGH 42.35N 71.55W
11/30/2020 MIDDLESEX MA AMATEUR RADIO
TREE ACROSS ELM STREET
0324 PM NON-TSTM WND GST NORTH SMITHFIELD 41.95N 71.55W
11/30/2020 E61 MPH PROVIDENCE RI AMATEUR RADIO
0325 PM NON-TSTM WND DMG WILBRAHAM 42.14N 72.44W
11/30/2020 HAMPDEN MA TRAINED SPOTTER
40-50 FOOT PINE TREE DOWN DUE TO WIND.
0325 PM NON-TSTM WND DMG SMITHFIELD 41.88N 71.55W
11/30/2020 PROVIDENCE RI AMATEUR RADIO
TREE DOWN ON LOG ROAD AND BLOCKING ONE LANE OF TRAFFIC.
0326 PM NON-TSTM WND DMG PAWTUCKET 41.87N 71.37W
11/30/2020 PROVIDENCE RI AMATEUR RADIO
TREE DOWN ON SENECA AVENUE
0327 PM NON-TSTM WND DMG LUDLOW 42.17N 72.48W
11/30/2020 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON PINE AND ELAINE STREETS.
0328 PM NON-TSTM WND DMG DEDHAM 42.25N 71.18W
11/30/2020 NORFOLK MA AMATEUR RADIO
TREE DOWN ON BRIDGE STREET
0328 PM NON-TSTM WND DMG EASTON 42.03N 71.10W
11/30/2020 BRISTOL MA AMATEUR RADIO
TREE DOWN ACROSS ELM STREET
0329 PM NON-TSTM WND DMG HOPKINTON 42.22N 71.52W
11/30/2020 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON EASTVIEW ROAD
0330 PM NON-TSTM WND DMG ASHLAND 42.25N 71.47W
11/30/2020 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON GREEN STREET
0330 PM NON-TSTM WND DMG NORTON 41.97N 71.18W
11/30/2020 BRISTOL MA AMATEUR RADIO
TREE DOWN INTO A HOUSE ON FRANCIS STREET.
0330 PM NON-TSTM WND DMG SHERBORN 42.23N 71.37W
11/30/2020 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON A CAR ON ELLIOT STREET
0330 PM NON-TSTM WND DMG WRENTHAM 42.07N 71.33W
11/30/2020 NORFOLK MA AMATEUR RADIO
TREE DOWN ON CRANBERRY LANE
0333 PM NON-TSTM WND DMG NORWELL 42.17N 70.78W
11/30/2020 PLYMOUTH MA AMATEUR RADIO
TREE DOWN ON PROSPECT AND GROVE STREETS
0334 PM NON-TSTM WND DMG HOPKINTON 42.22N 71.52W
11/30/2020 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON WEST STREET
0335 PM NON-TSTM WND DMG FRANKLIN 42.09N 71.39W
11/30/2020 NORFOLK MA AMATEUR RADIO
TREE DOWN ON OAK STREET
0338 PM NON-TSTM WND DMG HANOVER 42.12N 70.82W
11/30/2020 PLYMOUTH MA AMATEUR RADIO
TREE DOWN ON DODGE STREET
0339 PM NON-TSTM WND DMG BURLINGTON 41.77N 72.97W
11/30/2020 HARTFORD CT AMATEUR RADIO
TREE AND WIRES DOWN ON MILFORD STREET
0339 PM NON-TSTM WND DMG LINCOLN 42.42N 71.30W
11/30/2020 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON PAGE FARM ROAD
0340 PM NON-TSTM WND DMG MILFORD 42.15N 71.52W
11/30/2020 WORCESTER MA AMATEUR RADIO
TREE DOWN ON HAYWARD ROAD
0340 PM NON-TSTM WND DMG BREWSTER 41.75N 70.08W
11/30/2020 BARNSTABLE MA AMATEUR RADIO
TREE DOWN ON PAINES CREEK ROAD
0341 PM NON-TSTM WND DMG EASTON 42.03N 71.10W
11/30/2020 BRISTOL MA AMATEUR RADIO
LARGE TREE DOWN ON UNION STREET
0343 PM NON-TSTM WND DMG WESTBOROUGH 42.27N 71.62W
11/30/2020 WORCESTER MA AMATEUR RADIO
TREE DOWN INTO A GARAGE ON MILK STREET
0348 PM NON-TSTM WND DMG ACTON 42.48N 71.47W
11/30/2020 MIDDLESEX MA AMATEUR RADIO
TREE DOWN AND BLOCKING RIVER STREET
0350 PM NON-TSTM WND DMG LEXINGTON 42.45N 71.23W
11/30/2020 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON WALTHAM STREET
0351 PM NON-TSTM WND GST BLUE HILL ASOS 42.21N 71.11W
11/30/2020 M66 MPH NORFOLK MA ASOS
0400 PM NON-TSTM WND GST CONIMICUT LIGHT 41.72N 71.34W
11/30/2020 M68 MPH ANZ236 RI MARINE MESONET
0415 PM NON-TSTM WND DMG CUMBERLAND 41.97N 71.46W
11/30/2020 PROVIDENCE RI NWS EMPLOYEE
TREE DOWN ON PENNSYLVANIA AVENUE
0417 PM NON-TSTM WND DMG EAST BOSTON 42.37N 71.03W
11/30/2020 SUFFOLK MA AMATEUR RADIO
TREE DOWN ON BENNINGTON STREET
0420 PM NON-TSTM WND DMG MILFORD 42.15N 71.52W
11/30/2020 WORCESTER MA AMATEUR RADIO
TREES DOWN ON TANGLEWOOD STREET HIGHLAND STREET AND
SCHOOL STREET.
0421 PM NON-TSTM WND DMG SCITUATE 42.19N 70.73W
11/30/2020 PLYMOUTH MA AMATEUR RADIO
TREE DOWN ACROSS DOCTORS HILL DRIVE
0430 PM NON-TSTM WND DMG NORTHBOROUGH 42.31N 71.65W
11/30/2020 WORCESTER MA AMATEUR RADIO
LARGE TREE DOWN ON A HOUSE ON SCOTT LANE. HOUSE HAS
STRUCTURAL DAMAGE.
0435 PM NON-TSTM WND GST BLUE HILL COOP 42.21N 71.11W
11/30/2020 M81 MPH NORFOLK MA CO-OP OBSERVER
TIME APPROXIMATE
0436 PM NON-TSTM WND GST TAUNTON 41.86N 71.15W
11/30/2020 M65 MPH BRISTOL MA MESONET
0440 PM NON-TSTM WND GST ROCKPORT 42.65N 70.62W
11/30/2020 E58 MPH ESSEX MA AMATEUR RADIO
0440 PM NON-TSTM WND DMG WARWICK 41.70N 71.42W
11/30/2020 KENT RI AMATEUR RADIO
TREE DOWN ON A HOUSE ON LAROCHELLE AVENUE
0443 PM NON-TSTM WND DMG HINGHAM 42.24N 70.89W
11/30/2020 PLYMOUTH MA AMATEUR RADIO
*** 1 INJ *** TREE DOWN ON CAMELOT DRIVE. ONE INJURY
TRANSPORTED TO HOSPITAL.
0451 PM NON-TSTM WND GST BLUE HILL ASOS 42.21N 71.11W
11/30/2020 M63 MPH NORFOLK MA ASOS
0457 PM NON-TSTM WND GST WARREN 41.72N 71.27W
11/30/2020 E66 MPH BRISTOL RI AMATEUR RADIO
0505 PM NON-TSTM WND GST ROCKPORT 42.64N 70.58W
11/30/2020 M58 MPH ESSEX MA MESONET
0514 PM NON-TSTM WND GST SOMERSET 41.77N 71.13W
11/30/2020 M59 MPH BRISTOL MA TRAINED SPOTTER
0520 PM NON-TSTM WND GST BOSTON 42.32N 71.07W
11/30/2020 E61 MPH SUFFOLK MA AMATEUR RADIO
NORTHEASTERN UNIVERSITY
0520 PM NON-TSTM WND DMG ANDOVER 42.66N 71.14W
11/30/2020 ESSEX MA AMATEUR RADIO
TREE AND WIRES DOWN ON ABBOTT STREET AT PHILLIPS
STREET.
0520 PM NON-TSTM WND DMG BELMONT 42.40N 71.17W
11/30/2020 MIDDLESEX MA AMATEUR RADIO
LARGE TREE DOWN ON A HOUSE ON YORK ROAD.
0522 PM NON-TSTM WND DMG RAYNHAM 41.93N 71.04W
11/30/2020 BRISTOL MA AMATEUR RADIO
TREE DOWN BLOCKING BRITTON STREET.
0522 PM NON-TSTM WND DMG BEDFORD 42.48N 71.27W
11/30/2020 MIDDLESEX MA AMATEUR RADIO
TREE DOWN BLOCKING HARTWELL ROAD
0522 PM NON-TSTM WND DMG ROWLEY 42.72N 70.87W
11/30/2020 ESSEX MA AMATEUR RADIO
TREE DOWN ON STACKYARD ROAD
0523 PM NON-TSTM WND DMG BROOKLINE 42.32N 71.14W
11/30/2020 NORFOLK MA AMATEUR RADIO
TREE DOWN ON KENSINGTON CIRCLE.
0524 PM NON-TSTM WND DMG WEST NEWBURY 42.80N 70.99W
11/30/2020 ESSEX MA AMATEUR RADIO
TREE DOWN PARTLY BLOCKING BACHELOR STREET
0525 PM NON-TSTM WND DMG LINCOLN 42.42N 71.30W
11/30/2020 MIDDLESEX MA TRAINED SPOTTER
DOWNED TREE 1-FOOT DIAMETER ON LEXINGTON ROAD AT STATE
ROUTE 2A.
0525 PM NON-TSTM WND DMG NORTHBOROUGH 42.31N 71.65W
11/30/2020 WORCESTER MA AMATEUR RADIO
TREE DOWN BLOCKING COOLIDGE CIRCLE NEAR MORSE CIRCLE.
0526 PM NON-TSTM WND DMG EASTON 42.03N 71.10W
11/30/2020 BRISTOL MA AMATEUR RADIO
TREE DOWN ON CHURCH STREET
0527 PM NON-TSTM WND DMG MILLVILLE 42.03N 71.58W
11/30/2020 WORCESTER MA AMATEUR RADIO
TREE DOWN PARTLY BLOCKING CHESTNUT HILL ROAD NEAR EAGLE
ROCK DRIVE.
0527 PM NON-TSTM WND DMG CUMBERLAND 41.97N 71.46W
11/30/2020 PROVIDENCE RI AMATEUR RADIO
LARGE TREE DOWN ON WIRES ON RESERVOIR ROAD AT KERN
BOULEVARD.
0528 PM NON-TSTM WND DMG FRANKLIN 42.09N 71.39W
11/30/2020 NORFOLK MA AMATEUR RADIO
TREE AND WIRES DOWN ON POND STREET.
0528 PM NON-TSTM WND DMG WAYLAND 42.37N 71.37W
11/30/2020 MIDDLESEX MA AMATEUR RADIO
TREE DOWN AND BLOCKING RICH VALLEY ROAD
0528 PM NON-TSTM WND DMG WOBURN 42.49N 71.16W
11/30/2020 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON RUSSELL STREET, NEAR THE 500 BLOCK.
0528 PM NON-TSTM WND DMG DEDHAM 42.25N 71.18W
11/30/2020 NORFOLK MA AMATEUR RADIO
TREE AND WIRES DOWN ON HIGH STREET.
0530 PM NON-TSTM WND DMG MEDFORD 42.42N 71.11W
11/30/2020 MIDDLESEX MA AMATEUR RADIO
TREE DOWN AND BLOCKING GRANITE STREET.
0530 PM NON-TSTM WND DMG BOSTON 42.32N 71.07W
11/30/2020 SUFFOLK MA AMATEUR RADIO
TREE DOWN AND BLOCKING TOWNSEND STREET NEAR CRESTWOOD
PARK.
0535 PM NON-TSTM WND GST GRAFTON 42.20N 71.68W
11/30/2020 E59 MPH WORCESTER MA AMATEUR RADIO
0539 PM NON-TSTM WND DMG HOPEDALE 42.13N 71.54W
11/30/2020 WORCESTER MA AMATEUR RADIO
TREE ACROSS ANTHONY ROAD. TREE DOWN THROUGH ROOF OF
HOUSE ON GREEN STREET. SECOND TREE DOWN ON GREEN STREET.
0550 PM NON-TSTM WND GST ROCKPORT 42.65N 70.62W
11/30/2020 E63 MPH ESSEX MA AMATEUR RADIO
0551 PM NON-TSTM WND GST BLUE HILL ASOS 42.21N 71.11W
11/30/2020 M68 MPH NORFOLK MA ASOS
0605 PM NON-TSTM WND GST ROCKPORT 42.64N 70.58W
11/30/2020 M58 MPH ESSEX MA MESONET
0609 PM NON-TSTM WND GST FAIRHAVEN 41.64N 70.90W
11/30/2020 E63 MPH BRISTOL MA AMATEUR RADIO
WEST ISLAND
0630 PM NON-TSTM WND GST MASHPEE 41.57N 70.46W
11/30/2020 M62 MPH BARNSTABLE MA MESONET
0654 PM NON-TSTM WND DMG BURRILLVILLE 41.95N 71.72W
11/30/2020 PROVIDENCE RI AMATEUR RADIO
TREE DOWN AND BLOCKING WALLUM LAKE ROAD.
0724 PM NON-TSTM WND DMG COVENTRY 41.68N 71.65W
11/30/2020 KENT RI AMATEUR RADIO
TREE DOWN BLOCKING ALLISON AVENUE.
0727 PM NON-TSTM WND DMG PAWTUCKET 41.87N 71.37W
11/30/2020 PROVIDENCE RI AMATEUR RADIO
TREE DOWN ON PLEASANT STREET NEAR JENKS WAY.
0905 PM NON-TSTM WND GST ROCKPORT 42.64N 70.58W
11/30/2020 M61 MPH ESSEX MA MESONET
&&
EVENT NUMBER BOX2002700 BOX2002722 BOX2002721 BOX2002720 BOX2002701
BOX2002702 BOX2002719 BOX2002718 BOX2002699 BOX2002729 BOX2002730
BOX2002698 BOX2002731 BOX2002732 BOX2002733 BOX2002734 BOX2002735
BOX2002736 BOX2002737 BOX2002738 BOX2002739 BOX2002740 BOX2002741
BOX2002742 BOX2002743 BOX2002744 BOX2002717 BOX2002697 BOX2002745
BOX2002746 BOX2002747 BOX2002748 BOX2002749 BOX2002750 BOX2002751
BOX2002752 BOX2002753 BOX2002754 BOX2002755 BOX2002756 BOX2002757
BOX2002758 BOX2002716 BOX2002759 BOX2002760 BOX2002761 BOX2002762
BOX2002763 BOX2002764 BOX2002765 BOX2002704 BOX2002703 BOX2002705
BOX2002715 BOX2002714 BOX2002713 BOX2002712 BOX2002706 BOX2002766
BOX2002710 BOX2002711 BOX2002767 BOX2002709 BOX2002727 BOX2002707
BOX2002708 BOX2002728 BOX2002768 BOX2002769 BOX2002770 BOX2002771
BOX2002772 BOX2002773 BOX2002774 BOX2002723 BOX2002775 BOX2002776
BOX2002777 BOX2002778 BOX2002779 BOX2002780 BOX2002781 BOX2002782
BOX2002783 BOX2002784 BOX2002785 BOX2002786 BOX2002787 BOX2002724
BOX2002725 BOX2002788 BOX2002726 BOX2002789 BOX2002790 BOX2002791
BOX2002794
BABCOCK